# SDR R61A2022040700242

- Difficulty date: March 26, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 34,203 hours, 26,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: Shear Clip
- Component part number: 17066664001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP FOUND AT FR 76 STRG 27R-28R.  REMOVED AND REPLACED SHEAR CLIP AT FR 76 STGR 27R-28R. REF EMB SRM 51-40-08.
